# SDR MASA200800389

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 8,624 hours, 6,836 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Overwing Dooor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2916 PHX-COS.  CA GOT A LEFT FORWARD OVERWING DOOR CAUTION AT PUSHBACK.  PILOT VERIFIED DOOR WAS SHUT, LATCHED AND LOCKED AND THAT THE OUTER PLATE WAS FLUSH.  CLEANED PROX SWITCH.
